# SDR HNAA2023031600083

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 50,274 hours, 47,790 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PTRIM MAIN INOP IN FLIGHT, MSG STAYED ON UP TO GATE. PTRIM BACKUP OPS NORMAL.
                                       HISTORY: NONE
FACT  15MAR23  16:41  ROA
            R&R HSCU PER AMM 27-40-01 OPS CHECK PER AMM 27-40-00. OPS CHECK GOOD AT THIS TIME. OK FOR SERVICE.
